# SDR CALA2013042400237

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK , FOUND POWER SUPPLY M11384 INOPERATIVE. R & R BATTERY PACK AND BATTERY POWER SUPPLY IAW REF AMM 33-51-07 AND OPS CHECK EMERGENCY LIGHTS, CHECKED NORMAL IAW REF 33-51-00.
